A note on the Kobayashi pseudodistance and the tautness of holomorphic fiber bundles

Volume 58 / 1993

Thai Do, Huong Nguyen Annales Polonici Mathematici 58 (1993), 1-5 DOI: 10.4064/ap-58-1-1-5

Abstract

We show a relation between the Kobayashi pseudodistance of a holomorphic fiber bundle and the Kobayashi pseudodistance of its base. Moreover, we prove that a holomorphic fiber bundle is taut iff both the fiber and the base are taut.

Authors

  • Thai Do
  • Huong Nguyen

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image